Deutsch
 
Benutzerhandbuch Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

Elliptic hypergeometry of supersymmetric dualities

MPG-Autoren
/persons/resource/persons2685

Vartanov,  G. S.
Quantum Gravity and Unified Theories, AEI Golm, MPI for Gravitational Physics, Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)

0910.5944v2.pdf
(Preprint), 656KB

CMP304_797.pdf
(beliebiger Volltext), 813KB

Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Spiridonov, V. P., & Vartanov, G. S. (2011). Elliptic hypergeometry of supersymmetric dualities. Communications in Mathematical Physics, 304, 797-874. doi:10.1007/s00220-011-1218-9.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-0013-6131-A
Zusammenfassung
We give a full list of known supersymmetric quantum field theories related by the Seiberg duality conjectures for the SU(N), SP(2N) and G_2 gauge groups. Many of the presented dualities are new, not considered earlier in the literature. For all these theories we construct superconformal indices and express them in terms of elliptic hypergeometric integrals. This gives a systematic extension of the related Romelsberger and Dolan-Osborn results. Equality of indices in dual theories leads to various identities for elliptic hypergeometric integrals. About half of them was proven earlier, and another half represents new challenging conjectures. In particular, we conjecture a dozen of new elliptic beta integrals on root systems, extending the univariate elliptic beta integral discovered by the first author.